# SDR 95ZZZW357

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 328
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LOWER NOSE COMP STATION 328 STRINGER 22R CORROSION AND CRACK ON STRINGER.  CUT DAMAGE AREA AND REPAIRED WITH SPLICE REPAIR AS PER SRM 53-10-3.  REPLACED 14.5 INCHES OF STRINGER WITH TWO SPLICES OF 10 INCHES EACH.  TOTAL CYCLES 29,235.
